×

A remark to the Floquet theorem for systems of linear differential equations. (English) Zbl 0756.34013

Author’s abstract: “The Floquet theorem on the connection between a differential equation \(y'=A(t)y\) and a linear differential equation with constant coefficients without the assumption of \(A(t)\) periodic is given in this paper”.

MSC:

34A30 Linear ordinary differential equations and systems
34C20 Transformation and reduction of ordinary differential equations and systems, normal forms
34C25 Periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] Kurzweil J.: Ordinary Differential Equations. Elsevier, Amsterodam, 1986. · Zbl 0667.34002
[2] Laitoch M.: Rasširenije metoda Floke. Czech.Math.J. 5 (80), (1955), 164-174.
[3] Reid W.T.: Ordinary Differential Equations. John Wiley and sons, inc., New York, 1971. · Zbl 0212.10901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.